# SDR DALA2022041202579

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 PIN EXTENSION OUT OF LIMITS ON ROTARY SNUBBER OF R4 DOOR. IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00269: ROTARY SNUBBER WAS REPLACED PER SERVICEABLE PER B757-200 AMM 52-11-10. (2188631)
